A friend hears voices in his head, help needed

Hi!

I started my journey with magic in this area about a year ago. I have done some invocations with angels and now I started my work with gliphoth and have done one evocation with Lilith and all has been going well.

Now I have this situation where one of my friend had an accident, that he took too much anfetamin and after that he has been hearing disturbing voices in his head. He went to the doctor but they just recommended medicines if he cannot deal with them. He doesn’t want to eat medicine and he have been living somehow with voices. But now he is tired of it and I have been thinking how I could help him.

Please. If you have experience with something like this, I’d like to hear about it. Can i try some invocation or possession with him, how should I do that. I don’t have many sigils that I know. I would also need sigil of the spirit which could help me with this.

2 Likes

Seroquil has helped me somewhat with auditory and visual hallucinations. Another approach would be to do a thorough cleaning and exorcism of the residence.

You should tell your friend to look up Golden Dawn Audio Pentagram on YouTube. There is a recording of Israel Regardie teaching instruction on the LRP. What it does is banish interference from your personality and sphere of sensation.

@Karoliina Call on Satan. Ask him to protect your friend.

2 Likes

On the secular side of things, I would recommend supplementing a healthy diet with B vitamins, as studies have shown they can help with schizophrenic symptoms like those described in the OP. Of course, getting good sleep and abstaining from drugs and alcohol is highly recommended as well. If these basics are covered to no effect I would go on to sorcery, but sometimes the easiest/most effective solution is found in the mundane world.

3 Likes

Not trying to criticize, but I have to tell you a story. One of my friends was pretty much normal until he was about 32. He smoked ganja hundreds of times and never had a problem. One day we are all having a puff off the same joint. Myself and one other guy were fine; munchies, giggles, etc, nothing out of the norm. My other friend, however, went completely batshit. Talking to the walls, hysterical crying, suicidal ideation. In short, he was not sane for a time. It turns out he had a very subtly veiled psychosis with just a touch of paranoid schizophrenia and the grass acted as a trigger on that occasion. It does happen; check it out.

So…your friend took too many amphetamines and had a similar experience that is ongoing. Amphetamines rearrange the balance of your brain chemistry, especially levels of seratonin. This can result in mental imbalance and can cause short term or even trigger long term mental illness. Ever hear stories of how insane Nazis were? A lot of that had to do with the fact that half of them were dosed up to their eyeballs on Pervitin, an early amphetamine derivative.

If your friend is having this trouble then you might not be doing him any favors by exposing him to strong spiritual energies, so I would advise against invocations or possession. He is already mentally fragile, so it could go VERY wrong. Why won’t he take his pills? He seems to have had no problems with taking the amphetamines.

4 Likes

I would add to this three things found in most magic manuals:

  1. Drugs, all drugs affect biochemistry which goes to the entire bloodstream, including the brain housing glands and the mars center which sends neurotransmissions to the entire nerve and muscle systems. They will and do damage the psychic faculties as well.
  2. All recovery groups recommend goal setting, accomplish one goal a day, even if it is to brush your hair, get out of bed, tie your shoelaces, etc. In magic examples, goal setting may be proficiency in rhythmic breathing, meditation and visualization.
  3. All magic systems advise the practitioner to stay away from various parts when starting the systems and subsystems, and to have regular psychiatric therapy, preferably transpersonal or humanist.
3 Likes

That’s one of the adverse effects of Anfetamin.
Seeing or hearing things that aren’t there,tachycardia, elevated blood pressure,Peripheral vasculopathy,Psychotic episodes, dysphoria, insomnia,dizziness, dyskinesia, Rhabdomyolysis, Anorexis, Epitaxis, Inability to have or keep an erection, low sexual drive.

Please, If you friend has a dry mouth or any case of seizures with or without any of the symptoms above - Go to the Doctor and deal with whatever is given

Invocation/possesion WILL attract entities that will want nothing but mess with his head, drain him, weaken him, cause him emotional/mental harm and stress and make him unstable/ungrounded.

The probability of getting in touch with an entity that will want him to get better is VERY low.

Most will want him to stay with the shits while they pretend that they care

Tell him to get medical help -Afterwards, He can seek spiritual help but not in form of “possesion”

2 Likes

You could reccomend basic meditation.

1 Like

Hi! Its been a while from this happening with my friend. Im thanfull of all advice I got from you! I like to share that how I work with the situation of my friends so maybe you can also learn more and get maybe inspired of working different situations.

So I started gather the information of this forum and I found page where some person strugle with some mental illnesses and heard voices as well. Some one recommended to him to call Raphael to help him. I red more about working with Raphael and I red many stories where people did have very good experiences with the spirit.

I dont have much experience work with spirits, and expecially use them to help others. I have also mine own experience trought my life to understant this life and connection with energy, spirits and power of life. I have this belief that any happening in your life have come to you to teach you of something. And for me there is always some spirit behind the happenings.

My dream and lifework is to be a healer and thats why i want to practise the left hand path to get known where the sicnesses come from and how to help people with them. So, with this situatuin with my friend the situatuin were serious and even I did have strong feeling that i should help him somehow my knowledge is very low level.

Even you all recommended me to not use magic to help my friend I just had so strong feeling inside of me i wanted to try something and i got the information about Raphael and how to use it. I got the sigil of Raphael and did seremony where my friend where laying on the bed, I drow sigil of Raphael on my friend back, I called Raphael keeped my hands over my friends body. I felt where the energy where stucked in the bosy and I just let Raphael to show where to keep my hands. And i got also different lovely imagines in my head. like where water started runing in his body. During this healing session my friend cryed a bit.
Situation with my friend was good about few days when voices come back and i did the seremony again. Since then he has not hearing voices anymore. During sickness he already started live healty way and eats good healthy food. And does it still and he doesnt wanna use the drug ever again.

I just wanted to share this cos the experience where good lesson for me and also for my friend, that even you have any happenings and sicnesses, there could be other sotutions than lifetime medical and western doctor medical. I dont say that this always helps but in this case it did. Hope others could get also help like this, things happens what should happen.

Ask your friend if hes seen any black shadows yet

I suspect that various entities are attracted to those who are psychologically imbalanced. Certain drugs open gateways into the subconscious mind giving a way for entities to gain control of behavior, personality, etc. Why do you think alocoholic beverages are called “spirits?”

1 Like